# SDR DALA2022030901548

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 81,067 hours, 15,998 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101. CORRECTIVE ACTION: R/R SLIDE INDICATOR BULB AT LOCATION 101, OPS CK NORMAL. (2145758)
